# SDR SWIA200413143

- Difficulty date: February 20, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 4,278 hours, 3,795 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA X484.00 BETWEEN LBL 27 AND LBL 36 (OUTBOARD).  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED INTERCOSTAL IAW REO 601R-53-41-059 REV A.
